Convergence of long-memory discrete kth order Volterra processes
Taqqu, Murad S.
MetadataShow full item record
Citation (published version)Shuyang Bai, Murad S Taqqu. 2015. "Convergence of long-memory discrete kth order Volterra processes." STOCHASTIC PROCESSES AND THEIR APPLICATIONS, Volume 125, Issue 5, pp. 2026 - 2053 (28). https://doi.org/10.1016/j.spa.2014.12.006
We obtain limit theorems for a class of nonlinear discrete-time processes X(n) called the kth order Volterra processes of order k. These are moving average kth order polynomial forms: X(n)=∑0